Overview

What it does

Blocked nose? Pressure building up in your head? Feeling heavy headed? Sounds like a head cold. When your cold feels like it’s taken over your entire head, even the simplest tasks seem to take longer and require more effort than usual. That’s not surprising – head colds bring many unpleasant symptoms with them. Pressure builds up in your head, making it feel swollen and heavy. It’s also likely that you’ll have a blocked nose, which adds to the pressure you’re feeling. SUDAFED® capsules have been specially designed to help unblock your nose, relieve the tension, lift the pain and pressure away, and help get you feeling like your normal self again.


How it works

SUDAFED® Congestion & Headache Relief Max Strength Capsules are here to help relieve your head cold. One of the active ingredients is phenylephrine. It works by easing the swelling that can cause pressure build up in your sinuses, unblocking your nose and helping you breathe easy again. The capsules also contain paracetamol to help relieve any pain you may be suffering from, and caffeine to help you feel alert and ready to function normally.


WATCH THE VIDEO

How to use

Pack shots

Active Ingredients

Paracetamol, Caffeine, Phenylephrine

Where to buy

Find your nearest Sudafed stockist

  • Boots
  • Asda
  • Lloyds Pharmacy
  • Rowlands Pharmacy
  • Sainsburys
  • Superdrug
  • Tesco
  • Ocado
  • Morrisons

Congestion Explained Congestion Explained Find out all you need to know about congestion and how to best deal with it.
Where to buy Where to buy Find your nearest SUDAFED® stockist.